default-icon
Overdose of crocin advanc
My friend took 8 tablets of Crocin advance and then I voluntarily made her puke..little bit of medicine was thrown out but still is there any threat ? Or Wat line of treatment now? Its been 9 hrs since the incident and she is still feeling ok and no specific symptoms are observed.. Wat shud we do?
695 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Prathap Kumar.M.P
General Physician 3 yrs exp Bangalore
Hi, There is nothing to worry as of now. Over dose of crocin is known to cause gastritis and liver injury. Immediate vomiting after taking tablets will reduce the possibilities of these side effects. As she doesn't have any symptoms right now there is nothing to worry. Ask her to take tablet Pantoprazole 40 mg once daily before food. This reduces gastritits. If she develops pain abdomen, nausea please consult near by doctor. Hope this helps.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.